# SDR 96FDEA01312

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65189154
- Condition: Cracked
- Location: Bs 294.5-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0447 AND 008, WHILE ACCESSING WEB FOR REPAIR ON NR0052, FOUND WEB TO BE CRACKED AND CORRODED AT BS 294.5 TO 344 WL 170 RBL 34.  *S/D*  REMOVED CORROSION ON WEB AND FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.  FABRICATED WEB, USING OLD WEB AS A TEMPLATE, ALODINED, PRIMED AND PAINTED, INSTALLED WEB.
